# SDR SWAA2021122747998

- Difficulty date: November 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON WEB TENSION STRAP BS 1016+3 - BS1016+5 +11,  LBL 3, WL 208.1 .  FOUND TO BE OUT OF LIMIT DUE TO NO LIMITS IAW SRM 51-10-02-0G-0 PAR. 9.C.   REMOVED THE WEB TENSION STRAP  IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED A NEW WEB TENSION STRAP IAW SRM 51-40-05-0G-0 AND DWG 147A5600.  INSTALLED THE NEW  WEB TENSION STRAP IAW SRM 51-40-02-0G-0, AND DWG 147A5600.
